# SDR HNAA0200024

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 35,550 hours, 40,110 cycles
- System (JASC): 3242 · Brake
- Part: Cable
- Part number: 83200502001
- Condition: Broken
- Location: L/H Wing Root
- Part time: 35,550 hours, 40,110 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During aircraft taxi from terminal to hanger by maintenance, there was a loss of right brake control. Subsequent inspection found broken cable at #1 brake valve.
